Amlodipine and memory loss

Common Questions and Answers about Amlodipine and memory loss

norvasc

He has numbness and tingling in his arms and hands, his neck at the colarbone area swell and get puffy and sometimes painful. Sometimes painful swollen glands under chin and on neck.He has had ultrasound on his neck came back normal. He has had sigmoidoscopy, found some small polops but nothing more. Has been tested for HIV, Hep etc all normal. He now is suffering from nausea and sometimes vomiting, he wakes up feeling "hungover" most mornings.
skin itch/rash/flushing/burning, and/or tingling 2. confusion/poor concentration, and/or memory loss 3. fatigue and weakness 4. headache 5. chest pain and heart problems Less commonly reported symptoms include: - nausea - panic attacks - insomnia - seizures - ear pain/ringing in the ears - feeling a vibration - paralysis - dizziness Carol.
I'm a 40 yr old man on a variety of meds - Lipitor, Tricor, Amlodipine and Metformin (I am not diabetic, I was prescribed the Metformin to help with a weight loss program). I also take 3000 mg of fish oil a day along with 1 baby aspirin. With the meds my numbers have all been good - I've also lost a total of 35 lbs since January - lost 25 in the 6 months between Jan. and June, plateaued, then lost another 10 between August and now. Down to 280 from a high of 316.
I was evaluated at Memory clinic with low onset alzheimers and short term memory loss. My primary dr first gave me Rozerem which did not help, panic became more intense. Memory clinic dr ordered Exelon patch and 50 mg Seroquel, still did not work. After many sleepless nights and panic .25mg daily of Alprazolam together with 50mg Seroquel helped for a while. Seems whenever there is a change in his daily routines his sleep pattern also changes.
Ive seen my local gp and ive had a brain scan but everything was ok. My gp gave me a test and asked me 10 questions and i got them all right so he said it dident seem to be Alzheimer's or related problems. Im not suffering from depression and this problem is random and sometimes i dont even realise im having it. Ive had it driving the car and im aware im driving and am able to know what is happening in front of me and can react if the car in front slows down or stops e.t.
I was evaluated at Memory clinic with low onset alzheimers and short term memory loss. My primary dr first gave me Rozerem which did not help, panic became more intense. Memory clinic dr ordered Exelon patch and 50 mg Seroquel, still did not work. After many sleepless nights and panic .25mg daily of Alprazolam together with 50mg Seroquel helped for a while. Seems whenever there is a change in his daily routines his sleep pattern also changes.
short term memory loss ; exhausted most of time and noises get too me ;concentration not good either . mri test showed multiple white dots does anyone think this is normal ? i feel i should be ok now.
I am on Atenolol...and a healthy dose...50 mg in the morning..and 50 mg at night. I have read posts here where people really have trouble with it, but I just love it. It keeps my heartrate down---and (most...well...some..) of the time it helps with the palpitations. I had some dizziness when I first started taking it, but thats it. Not one other side effect. I was also on Lipitor a year ago...It really worked, and I had zero side effects from that. Hope this helps!
I keep thinking maybe someone is putting their cigarettes out nearby and I'm just not seeing it - but it's happening both at work and at home. Should I be worried?
Over time the symptoms have increased to include headaches, memory loss, loss of concentration, and most recently migraine like symptoms of dizziness and nausia. i stumbled and fell recently and could not regain my balance so i finally put all these symptoms together for a trip to the doctor. She did an eeg and a ct scan to check for epileptic seizures. the results were startling to me. I have not had any significant problems with sinus or allergy suffering.
Hi I was diagnosed with moderately severe erosive esophagitis and chronic mild gastritis a month ago via endoscopy and biopsy. I have been on 40 mg omeprazole QAM for 4 and a half weeks and 300 mg ranitidine Qhs. I have no relief of my symptoms. Esophagus feels as something is stuck in it much of the time with sharp pains and burning in chest, arms and back much of the day as well. It doesn't matter if my stomach is empty or I have eaten.
Pedialyte ice is also better. She throws up until she staggers and falls-I am continuously trying to hydrate her and giving her baby food-At times, she is able to keep it down, other times the vomiting is horrible. She continues to try for us, and we are fighting so hard for her-LIke others, I tuck her in at night (she sleeps on the loveseat with her "bankie" covering her). I am sleeping in the den with her so I can give her support throughout the night.
I maintained my healthy lifestyle to this day and what completely at a loss when I suddenly couldn't breathe about a week ago. The crushing sensation in my chest and not being able to draw that "last breath" was drawing me into despair. I felt a brooding sense of doom and could think of nothing but my breath. Every day for the past week it was like this....until I found this forum. I read everyone's comments and, guess what? It's gone!
They are not sharp pains but more of a constant 'throb' and can go on for hours. Pain relief medication does nothing and the only relief I can get at all is the application of something topical like '4-Head' or the American 'Head-On'. Although I have been a reasonably 'active' drinker in the past, if anything now, at the age of 61 (male), I rarely have more than two drinks at a time ... which is why I'm surprised at the onset of these headaches.
MedHelp Health Answers